EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-2511 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
04/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2015.The patient was revised on (b)(6) 2024 due to a recalled poly.The poly was swapped out for a non-recalled one.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Pending investigation.D10: 132652 620-00-02 - platelet rich plasma kit with spray tips (b)(6) 02-010-01-0225 - logic femoral ps cem left sz 2.5 (b)(6) 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t (b)(6) 200-02-32 - three peg patella 32mm.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d6b, h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported was likely the result of prosthesis wear.The wear may have resulted from high in vivo loading on the posterior aspect of the tibial insert and/or third body wear, but the potential root causes could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.